This image shows Alaa Armiti-Juber

Alaa Armiti-Juber

Dr. rer. nat.

Research Assistant
Institute of Mechanics, Structural Analysis, and Dynamics of Aerospace Structures

Contact

Pfaffenwaldring 27
70569 Stuttgart
Deutschland
Room: 0.045

Subject

  1. 2020

    1. Armiti-Juber, A., & Rohde, C. (2020). On the Well-posedness of a Nonlinear Fourth-Order Extension of Richards’ Equation. J. Math. Anal. and Appl., 487(2), Article 2. https://doi.org/10.1016/j.jmaa.2020.124005
  2. 2019

    1. Armiti-Juber, A., & Rohde, C. (2019). Existence of weak solutions for a nonlocal pseudo-parabolic model for Brinkman two-phase flow in asymptotically flat porous media. J. Math. Anal. and Appl., 477(1), 592–612. https://doi.org/10.1016/j.jmaa.2019.04.049
  3. 2018

    1. Armiti-Juber, A., & Rohde, C. (2018). On Darcy- and Brinkman-type models for two-phase flow in asymptotically flat domains. Computat. Geosci. https://doi.org/10.1007/s10596-018-9756-2
  4. 2014

    1. Armiti-Juber, A., & Rohde, C. (2014). Almost parallel flows in porous media, Finite Volumes for Complex Applications VII-Elliptic, Parabolic and Hyperbolic Problems. In J. Fuhrmann, M. Ohlberger, & C. Rohde (Eds.), Finite Volumes for Complex Applications VII-Elliptic, Parabolic and Hyperbolic Problems: FVCA 7, Berlin, June 2014 (pp. 873--881). Springer International Publishing. https://doi.org/10.1007/978-3-319-05591-6_88

Model order reduction methods for linear systems (WS21/22)

Model Order Reduction

To the top of the page